# SDR SWAA2025111927146

- Difficulty date: October 23, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACK ON VAPOR BARRIER WEB LOCATED AT BS 663.75 AND BTW RBL 25 TO RBL 35 MAIN WHEEL WELL COMPARTMENT REPAIRED VAPOR BARRIER WEB LOCATED AT BS 663.75 AND BTW RBL 25 TO RBL 35 MAIN WHEEL WELL COMPARTMENT IAW SRM 51-70-04-2R-10 REPAIR 10. THIS FAULT IS DOCUMENTED ON TTG8Q015QUGZ.
